Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 214853, 5 pages
http://dx.doi.org/10.5402/2011/214853
Research Article

On Modular Ball-Quotient Surfaces of Kodaira Dimension One

Departement Mathematik, ETH Zürich, HG J65, Rämistraße 101, 8092 Zürich, Switzerland

Received 12 April 2011; Accepted 30 April 2011

Academic Editors: D. Franco and E. H. Saidi

Copyright © 2011 Aleksander Momot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Momot, β€œIrregular ball-quotient surfaces with non-positive Kodaira dimension,” Mathematical Research Letters, vol. 15, no. 6, pp. 1187–1195, 2008. View at Google Scholar
  2. R.-P. Holzapfel, Ball and Surface Arithmetics, vol. E29 of Aspects of Mathematics, Friedr. Vieweg & Sohn, Braunschweig, Germany, 1998.
  3. R.-P. Holzapfel, β€œJacobi theta embedding of a hyperbolic 4-space with cusps,” in Geometry, Integrability and Quantization, pp. 11–63, Coral Press Science, Sofia, Bulgaria, 2002. View at Google Scholar
  4. T. Shioda, β€œOn elliptic modular surfaces,” Journal of the Mathematical Society of Japan, vol. 24, pp. 20–59, 1972. View at Google Scholar
  5. R. Kloosterman, β€œExtremal elliptic surfaces and infinitesimal Torelli,” The Michigan Mathematical Journal, vol. 52, no. 1, pp. 141–161, 2004. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. G. Tian and S.-T. Yau, β€œExistence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry,” in Mathematical Aspects of String Theory, vol. 1 of Adv. Ser. Math. Phys., pp. 574–628, World Science Publishing, Singapore, 1987. View at Google Scholar
  7. Y. Miyaoka, β€œThe maximal number of quotient singularities on surfaces with given numerical invariants,” Mathematische Annalen, vol. 268, no. 2, pp. 159–171, 1984. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  8. R. Miranda and U. Persson, β€œTorsion groups of elliptic surfaces,” Compositio Mathematica, vol. 72, no. 3, pp. 249–267, 1989. View at Google Scholar
  9. W. Barth and K. Hulek, β€œProjective models of Shioda modular surfaces,” Manuscripta Mathematica, vol. 50, pp. 73–132, 1985. View at Publisher Β· View at Google Scholar Β· View at MathSciNet